MAUDE Adverse Event Report: CONSOLIDATED MEDICAL EQUIPMENT COMPANY GOLDLINE, BUTTON, HOLSTER; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

CONSOLIDATED MEDICAL EQUIPMENT COMPANY GOLDLINE, BUTTON, HOLSTER; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 130309A
Medical Device Problem Code Self-Activation or Keying (1557)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 02/13/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor for trends through the complaint system to assure patient safety.H3 other text : device not yet received.
 
Event or Problem Description
The sales representative reported on behalf of the customer, that the 130309a, goldline, button, holster was being used during an unknown procedure on 13feb24 date when it was reported ¿when they plugged the pen it activated itself, with esg-400 not able to be reproduced by biomed.The hospital but they informed me there was 3 burns to the patient that they didn¿t mention when they sent it to me further assessment questions were requested of the reporter and a good faith effort was completed; however, the reporter has not responded to our attempts for information.The procedure was completed with an unknown alternate device and a 2-minute delay was reported.There was no report of medical intervention, or extended hospitalization to the patient or user.This report is being raised on the reported injury due to unknown degree of burn.
 
Event or Problem Description
The sales representative reported on behalf of the customer, that the 130309a, goldline, button, holster was being used during an unknown procedure on (b)(6) 2024 date when it was reported ¿when they plugged the pen it activated itself, with esg-400 not able to be reproduced by biomed.The hospital but they informed me there was 3 burns to the patient that they didn't mention when they sent it to me further assessment questions were requested of the reporter and a good faith effort was completed; however, the reporter has not responded to our attempts for information.The procedure was completed with an unknown alternate device and a 2-minute delay was reported.There was no report of medical intervention, or extended hospitalization to the patient or user.This report is being raised on the reported injury due to unknown degree of burn.
 
Additional Manufacturer Narrative
Received one 130309a in opened original package.Lot number was verified.Performed a visual inspection, no abnormalities or defects were confirmed.Performed a functional inspection using the esu system 7550 (c8406), the device functioned as intended.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.(b)(4).Per the instructions for use, the user is advised to use lowest possible power setting on the associated electrosurgical unit capable of achieving desired surgical effect.Activation time should be as short as possible.Never allow the cables connected to these devices to be in contact with skin of the patient or operator during electrosurgical activations.We will continue to monitor for trends through the complaint system to assure patient safety.

Brand Name
GOLDLINE, BUTTON, HOLSTER
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX  31136
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
samantha dewberry
525 french road
utica, NY 13502
3152230184
MDR Report Key18887804
Report Number3007305485-2024-00035
Device Sequence Number3051578
Product Code GEI
UDI-Device Identifier30653405056151
UDI-Public(01)30653405056151(17)280813(10)202308155
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K791137
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number130309A
Device Lot Number202308155
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2024
Supplement Date Received by Manufacturer04/08/2024
Initial Report FDA Received Date03/12/2024
Supplement Report FDA Received Date04/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient EthnicityNon Hispanic